# SDR TRAX200600932

- Difficulty date: October 25, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 11,716 hours, 9,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON F/A STATION IS DAMAGED.  REMOVED AND REPLACED EMERGENCY LIGHT ON F/A STATION IAW CRJ200 33-50-00.WPW15097.  (CLOSED 11/01/06)
